# SDR NACA2109123024152

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD GIMBAL BUSHING RETENTION BOLT CORRODED.  REPLACED THE LEFT WING OUTBD FLAP OUTBAORD GIMBAL BUSHING AND RETENTION BOLT IAW AMM 27-51-37 REV 90.
